Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fatigue, weakness in arms, leg pain. Blood test shows elevated liver enzymes

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Hello, I recently had a blood test for glandular fever as I was extremely fatigued but the results were negative although showed elavated enzymes in the liver by twice the normal amount. My arms feel weak, my legs constantly ache. The doctor also believes I may be stressed and this has led to the symptoms, but I have now had this for 5 weeks and still feel really weak and fatigued and no there is something physically wrong. I also had a blood test in January and the liver enzymes were normal so it's an increase in a few months, I have not been drinking alcohol or taking any drugs except vitamin and mineral supplements.
Posted Fri, 12 Apr 2013 in Liver and Gall Bladder
Answered by Dr. Ganesh Sanap 1 hour later
Hi, welcome and thanks for writing in.
Elevated liver enzymes is sign of fatigue and vice versa it is also seen in liver diseases. Multiple liver diseases like hepatitis, non alcoholic cirrhosis, or any lesion in liver can cause elevation 9f liver enzymes. Examination after fatigue can also cause elevation of values.
I would like to suggest please consult a gastroenterologist for detailed evaluation of lab values and clinical examination. Basic investigation like ultrasonography will help to know exact anatomy of liver. Also follow up for 3 months is necessary as single lab values are insufficient for labelling any specific diagnosis.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor